# SDR AALA202302020648

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 72,764 hours, 33,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPISHING EMERGENCY LIGHTING BITE TEST, FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY FAULT DISPLAYED. MAINTENANCE REPLACED THE BATTERY FOR THE FORWARD EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
